Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

shugar

Member
  • Content Count

    35
  • Joined

  • Last visited

Community Reputation

0 Neutral

About shugar

  • Rank
    Junior Member

Profile Information

  • Location
    Canada
  1. My derm never suggested it..ever. I read about it on here, only then did I get an rx ( Oct 04).... from my family doctor. I filled it but it sat there for a few months and I discarded them. In May, went to the derm got a handful of topical rx's and spiro again.. which I filled , and again it sat there. I finally broke down and started using it 2 weeks ago today. I reread the spiro thread thats on here for the second time prior to starting. I had tried dietary modifications which actually seemed
  2. Hmm... is the Garnier foam wash something fairly new? Most products make me react with a break out, so I don't use many. Breakouts (for me) take about a week to show up after using a new product. However, it takes me at least 2 weeks to realize it isn't just a regular break out, but a reaction to an ingredient and my face is always a mess by the time I stop I tried modifying my diet to eat healthier, but after returning back to work after summer holidays, I was already stuffing my face with
  3. "ah yes, iced faux-bread, a rare delicacy, non?" Les ha ha! I should check the expiry date, the stuff was probably made 10 years ago
  4. Well, lets see. It's been about 3 weeks since my last post. Skin right now is the pits! Very oily. It's not red but nicely broken out with some real stubborn zits, the clogged pore thing is going on. The humidity and heat here lately aren't helping either. I'm not sure if there is a dairy/acne connection with my skin, but I did bump up the yogurt and cottage cheese to at least once a day, 5-6 times a week. Which is a lot more than I normally have. Also landed a nice sinus infection too And
  5. I didn't ever consider diet, until recently, when my doctor gave me a second rx for spironolactone. I've filled both .. but as with the first one, I haven't even used the second one.This drug causes the body to retain potassium, it can cause cardiac arrhythmias, in some cases these can be lethal. I started looking into all the potassium rich foods, so I could avoid them. Mind you many women have gone the spiro route with little problem and good results. Have to admit, I am not trusting of docto
  6. Hi Leigh, thanks again! I've been looking thru lists on the 'net about potassium, high sodium.. what to avoid etc.. I'm wondering how many of you had to make any significant diet changes. My doc didn't mention any testing whatsoever last week when I saw him... Found this link on spiro, for those who hate to Google: http://www.umm.edu/altmed/ConsDrugs/Spironolactonecd.html Seems like everything I exist on is full of sodium, and I don't even have tablesalt in the house. I do believe I read to
  7. Thanks for the encouragement Leigh! I keep psyching myself out reading up on all the potential side effects. I would have to do a little more research on the potassium/sodium levels of the food (junk) I currently eat. And drink lots more H20. Adding in TMI here , I have a mild heart murmur and get palpatations sometimes. The doctor wasn't concerned... but I am..lol... Thanks again, I am looking into trying it this time!
  8. I've been on BCP's for 20 years now (omg!!), Synphasic for the last few. I have now my second rx filled for spiro and haven't tried it yet. I use Solugel BP 4% one-two times daily and my skin is so sensitive. And broken out. The derm recommended 25mg twice daily, which seems very low. My acne isn't pustular or cystic, but rather tiny bumps ALL over the skin. The BP helps, I imagine it would be much worse without it. I can't decide if I want to try the spiro or not. My acne is so hormonal I
  9. Thanks for your reply! The last thing I want is more little bumps on my skin Uh uh.. no way!
  10. Clindoxyl gel, rx only is Clindamycin 1% and BP 5%, made by Stiefel. Use at bedtime per my derm. And to stop using any other BP as it may be too irritating. I have a trial sample of 5 grams ( very tiny!) Just wondering if anyone else has tried it and what they thought!
  11. I find this the other night while searching for info on sodium hydroxide.. I was jusy checking out the ingredients in Dans BP and thought perhaps that was the particular ingredient I was reacting to. Hard to say, it's in loads of products, and in the Cetaphil lotion which I slather on my ultra sensitive shaved legs, with no problems. Now I think if I was a warehouse worker and a barrel of sodium hydroxide hit the floor and exploded everywhere... http://www.ewg.org/reports/skindeep/ You can g
  12. I've been using Solugel for a couple of years now, it's 4% bp. Yesterday morning I received Dans BP in the mail and was looking forward to using perhaps a lesser percentage of bp. Applied it after my shower ( waited the usual 15 minutes) onto forehead, temples, jawline... as much as I would use of my other gel. It burned a bit.... continued to do so until late evening, I thought , well my face is breaking out and is overly sensitive right now. Washed with water last night (didn't apply anything
  13. Hi all.. I tried Dans regimen about 2 years ago... cleared wonderfully for a couple of months. That was it. Still use bp--Solugel 4% but that doesn't seem to do much. The derm gave me an rx for spiro back in October. I still haven't taken it. I was searching the 'net today about side effects etc, and came across this thread. I guess for hormonal acne, some of us have a long way to go. I'll be 41 this year and have been on various bcp's for 21 years. Have had acne since I was 13.. and rosacea
×